VOL. 8 · NO. 4 | December 1964
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 8 (4), (December 1964)
No abstract available
Articles
Richard E. Block, Hans Zassenhaus
Illinois J. Math. 8 (4), 543-549, (December 1964) DOI: 10.1215/ijm/1256059452
KEYWORDS: 17.30
No abstract available
Raymond Ayoub
Illinois J. Math. 8 (4), 550-555, (December 1964) DOI: 10.1215/ijm/1256059453
KEYWORDS: 10.41, 10.66
No abstract available
I. D. Macdonald
Illinois J. Math. 8 (4), 556-570, (December 1964) DOI: 10.1215/ijm/1256059454
KEYWORDS: 20.40
No abstract available
Martin Arkowitz
Illinois J. Math. 8 (4), 571-581, (December 1964) DOI: 10.1215/ijm/1256059455
KEYWORDS: 55.30
No abstract available
Dieter Held
Illinois J. Math. 8 (4), 582-585, (December 1964) DOI: 10.1215/ijm/1256059456
KEYWORDS: 20.25
No abstract available
Heinz Lüneburg
Illinois J. Math. 8 (4), 586-592, (December 1964) DOI: 10.1215/ijm/1256059457
KEYWORDS: 50.48
No abstract available
George W. Mackey
Illinois J. Math. 8 (4), 593-600, (December 1964) DOI: 10.1215/ijm/1256059458
KEYWORDS: 22.20, 28.70
No abstract available
Ralph DeMarr
Illinois J. Math. 8 (4), 601-606, (December 1964) DOI: 10.1215/ijm/1256059459
KEYWORDS: 46.06
No abstract available
Marvin Marcus, William R. Gordon
Illinois J. Math. 8 (4), 607-614, (December 1964) DOI: 10.1215/ijm/1256059460
KEYWORDS: 15.20
No abstract available
P. H. Doyle
Illinois J. Math. 8 (4), 615-620, (December 1964) DOI: 10.1215/ijm/1256059461
KEYWORDS: 54.78
No abstract available
J. S. Mac Nerney
Illinois J. Math. 8 (4), 621-638, (December 1964) DOI: 10.1215/ijm/1256059462
KEYWORDS: 45.30
No abstract available
Herbert S. Wilf
Illinois J. Math. 8 (4), 639-641, (December 1964) DOI: 10.1215/ijm/1256059463
KEYWORDS: 10.43, 10.41
No abstract available
A. L. Dulmage, N. S. Mendelsohn
Illinois J. Math. 8 (4), 642-656, (December 1964) DOI: 10.1215/ijm/1256059464
KEYWORDS: 15.60
No abstract available
Donald A. Dawson
Illinois J. Math. 8 (4), 657-684, (December 1964) DOI: 10.1215/ijm/1256059465
KEYWORDS: 60.62
No abstract available
Klaus G. Witz
Illinois J. Math. 8 (4), 685-696, (December 1964) DOI: 10.1215/ijm/1256059466
KEYWORDS: 47.50
No abstract available
Patrick Billingsley
Illinois J. Math. 8 (4), 697-704, (December 1964) DOI: 10.1215/ijm/1256059467
KEYWORDS: 10.50
No abstract available
Dieter Held
Illinois J. Math. 8 (4), 705-712, (December 1964) DOI: 10.1215/ijm/1256059468
KEYWORDS: 20.99
No abstract available
Mahlon Marsh Day
Illinois J. Math. 8 (4), 713, (December 1964) DOI: 10.1215/ijm/1256059469
KEYWORDS: 54.85
No abstract available
Back Matter
Illinois J. Math. 8 (4), (December 1964)
No abstract available
Back to Top